Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Minimal superalgebras of weak-$ \sp \ast$ Dirichlet algebras


Author: Takahiko Nakazi
Journal: Proc. Amer. Math. Soc. 95 (1985), 70-72
MSC: Primary 46J10
DOI: https://doi.org/10.1090/S0002-9939-1985-0796448-8
MathSciNet review: 796448
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a weak-$ * $ Dirichlet algebra in $ {L^\infty }(m)$ and let $ {H^\infty }(m)$ be the weak-$ * $ closure of $ A$ in $ {L^\infty }(m)$. It may happen that there are minimal weak-$ * $ closed subalgebras of $ {L^\infty }(m)$ that contain $ {H^\infty }(m)$ properly. In this paper it is shown that if there is a minimal, proper, weak-$ * $ closed superalgebra of $ {H^\infty }(m)$, then, in fact, that algebra is the unique least element in the lattice of all proper weak-$ * $ closed superalgebras of $ {H^\infty }(m)$.


References [Enhancements On Off] (What's this?)

  • [1] R. Kallenborn and H. König, An invariant subspace theorem in the abstract Hardy algebra theory, Arch. Math. 39 (1982), 51-58. MR 674533 (83m:46077)
  • [2] P. S. Muhly, Maximal weak-$ * $ Dirichlet algebras, Proc. Amer. Math. Soc. 36 (1972), 515-518. MR 0317056 (47:5604)
  • [3] T. Nakazi, Superalgebras of weak-$ * $ Dirichlet algebras, Pacific J. Math. 68 (1977), 197-207. MR 0500164 (58:17853)
  • [4] -, Invariant subspaces of weak-$ * $ Dirichlet algebras, Pacific J. Math. 69 (1977), 151-167. MR 0493359 (58:12384)
  • [5] -, Quasi-maximal ideals and quasi-primary ideals of weak-$ * $ Dirichlet algebras, J. Math. Soc. Japan 31 (1979), 677-685.
  • [6] T. P. Srinivasan and J.-K. Wang, Weak-$ * $ Dirichlet algebras, Function Algebras, Scott, Foresman, and Co., Chicago, 1966, pp. 216-249. MR 0198282 (33:6441)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0796448-8
Keywords: Minimal weak-$ * $ closed superalgebras, weak-$ * $ Dirichlet algebra, Hardy space, uniform algebra
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society